# SDR DLL14991656

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1244
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 1524132103
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER LEFT UPPER SKIN, HSS 80, STIFFENER NR 31 SKIN CRACK.  REPAIR THE NR 4 UPPER SKIN PANEL OF THE LEFT HORIZONTAL STABILIZER WAS FOUND WITH A 1.25 CRACK AT THE RUNOUT OF STIFFENER NR 31.  THE CRACK WAS ROUTED OUT OF THE SKIN AND AN EXTERNAL ALUMINUM DOUBLER AND TRIPLER WERE INSTALLED PER ER/A 367841-14, REV A.
